# SDR MWEA010379

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 2912538
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 758, BETWEEN LONGERON 16 AND 17 RIGHT, DRILL DAMAGE, FIVE LOCATIONS, DAMAGE TO SHEAR TIE AND TO OUTBOARD FACR OF FRAME IN RADIUS.  REMOVED, FABRICATED, LOCATED, DRILLED AND INSTALLED SHEAR TIE.
